# SDR DL767954527

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410518A
- Condition: Delaminated
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 8 L/E SLAT T/E WEDGE WAS FOUND TO HAVE UPPER SKIN DELAMINATED.  REPAIRED PER DL ERA 272443-14AD.
